# SDR REXA2024070300495

- Difficulty date: June 10, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851
- Condition: Corroded
- Location: Bs 517-533 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18R HAS HEAVY PITTING (CORROSION) BETWEEN FS 517 TO 533.   INSTALLED NEW STGR 18R SEGMENT FROM FS 477 - FS 533 THROUGH THE SKIN IAW CRJ 900 SRM 51-42-06-001-001-A01 FABRICATED, LOCATED AND DRILLED STRINGER 18R REPAIR SPLICE BETWEEN FS533.00 AND FS549.00 IAW CRJ 900 SRM 53-00-03-201-001-A02, STEPS 5A(6 THRU 13), AND FIGURE 53-00-03-995-807, (SHEET 2), REPAIR SOLUTION II, TYPE Z7. SPLICE MADE FROM B0530020BF EXTRUSION, PO# W90771, -47 SHIM MADE FROM 2024-T3, .050, PO# 5-23945.COMPLIED WITH REMAINING STEPS OF CRJ900 SRM 53-00-03-201-001-A02
